My 11 years old son is taking epival tab. twice a day for the last 5 years. Although he fitfree for the last 3 years but i am worried about his general health conditon. He is apparently looking thin and paleness on his face. what should i do? i want to investigate him through laboratory test. what r the essential tests to be done to check some serious problems.
I assume your son is being followed by a neurologist. It is fortunate that he is seizure free.
If you are concerned with his general well being he should also be followed by his pediatrician. Following a complete exam which will include his general growth and development, he may order a CBC, chemscreens, and other tests that evaluate liver and kidney functions as well as signs of infection or inflammation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Kids Health and Pediatrics , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.